Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Neuropathy As An After Effect From Shingles

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

does this effect my neuropathy

i have noticed that my feet have started to give me more probles now that i'm useing tazadon could it be my new weight gain? or is it the meds
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...If by tazadon you mean trazodone its effect on neuropathy is variable but in general has not had much of a relationship with causing neuropathy in the feet. KH Read more »

Hip and finger tips (PERIPHERAL NEUROPATHY)

Dear Doctor:I have been positive for only 3 years and I have never been on any HIV meds yet, but I... Read more »

peripheral neuropathy...

Hi Doc.How common is PN in the first 2-3 years of infection?both...1) as a side effect of the... Read more »
Articles
San Francisco AIDS Foundation

Understanding and Managing Peripheral Neuropathy

...California at San Diego and colleagues yielded conflicting results. This group analyzed data from the CNS HIV Antiretroviral Therapy Effects Research (CHARTER) study, a large, multicenter prospective study to evaluate the neurological effects of... Read more »
AIDS InfoNet

Peripheral Neuropathy

... What Is Peripheral Neuropathy? What Causes PN? How Is PN Diagnosed? How Is It Treated? Other Resources The Bottom Line What Is Peripheral Read more »
The Well Project

Peripheral Neuropathy and HIV/AIDS

... Table of Contents What Is Peripheral Neuropathy? What Causes PN? Who Is at Risk of Developing PN? How Do You Know if You Have PN? PN Treatments Finding Support Read more »
AIDS InfoNet

Herpes Zoster (Shingles)

...called Lidoderm, provides pain relief for some people with shingles. Because it is applied to the skin, it has less risk of side effects than pain medications taken in pill form. Other Pain Medications: Some drugs normally used to treat... Read more »
Connect With Others

Puzzled

Posted by Anonymous, 2 Replies
Would PN at 11 weeks after infection be fairly inconsistant? What I am experiencing started a few days ago and began with tingling feet and arms (not hands). All limbs had pins and needles later that night, at the same time. Since then I have had... Read more »

Neuropathy and Amitriptyline

Posted by ScotCharles, 1 Reply
...I have developed painful neuropathy in my feet, hands and lower legs caused by a combination of some meds I take, long term HIV infection, and just plain ageing. Read more »

Neuropathy

Posted by ScotCharles, 7 Replies
...I have developed very bad neuropathy in my left foot that makes it difficult to walk without a cane. Several times recently, I have lost all strength on the left Read more »

chili pepper good for neuropathy

Posted by Anonymous, 1 Reply
...I read that peppers are good for neuropathy, are there any other things that help with it, it is bad in my heels of my feet and legs. Read more »